# SDR FDEA201205312039

- Difficulty date: May 31, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 37,213 hours, 17,250 cycles
- Engine: Pwa JT9D*
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 21SN04354
- Part serial: P113
- Condition: Failed
- Location: Nr 1 Engine Oil
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DESCENDING OUT OF FL310 WE GOT AN OIL CLOG LIGHT ON NR 1 ENGINE.  COMPLIED WITH   PROCEDURES, SHUTDOWN NR 1 ENGINE.  ALL OIL PRESSURES INDICATED NORMAL BEFORE    AFTER SHUTDOWN.  AFTER ENGINE SHUTDOWN NR 1 OIL CLOG LIGHT REMAINED ON.  T/S IAW TSM 79-00-00, FIG 109, REMOVED CONNECTOR FROM S299 NR 1 OIL DIFFERENTIAL PRESSURE SWITCH AND OIL CLOG LIGHT WENT OUT.   R & R NR 1 ENGINE OIL DIFFERENTIAL PRESSURE SWITCH IAW A310 AMM 79-35-11-04.  RAN NR 1 ENGINE IAW A310 JRH.  SWITCH LEAK CHECKED OK.  OIL CLOG LIGHT STAYED OFF DURING RUN   AND OIL PRESSURE WAS NORMAL. ACFT OK FOR SERVICE.
